Decomposing hypergraphs into simple hypertrees

Research output: Contribution to journalArticlepeer-review


Let T be a simple k-uniform hypertree with t edges. It is shown that if H is any k-uniform hypergraph with n vertices and with minimum degree at least nk-1/2k-1 (k-1)! (1 + o(1)), and the number of edges of H is a multiple of t then H has a T-decomposition. This result is asymptotically best possible for all simple hypertrees with at least two edges.

Original languageEnglish
Pages (from-to)119-140
Number of pages22
Issue number1
StatePublished - 2000

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics


Dive into the research topics of 'Decomposing hypergraphs into simple hypertrees'. Together they form a unique fingerprint.

Cite this